Alert archive / Ohio / River Flood Warnings in 2017
River Flood Warning 19, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Feb 7, 2017, 12:21 PM EST for Lake County, Ohio. It took effect at Feb 7, 2017, 3:50 PM EST. It was in force for 45 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 7, 2017, 12:21 PM EST (17:21 UTC)
- In effect from
- Feb 7, 2017, 3:50 PM EST
- Expired
- Feb 9, 2017, 12:24 PM EST
- In force
- 45 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lake County, OH
The radar
The Cleveland radar (KCLE), 67 km from the middle of the area, began a volume at 17:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Grand River at Painesville (PNVO1).
- Action stage
- 8 ft
- Minor stage
- 12.5 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04212100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
853
WGUS41 KCLE 071721
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1221 PM EST TUE FEB 7 2017
...The National Weather Service in Cleveland has issued a flood
warning for the following rivers in Ohio...
Grand River At Painesville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC085-080121-
/O.NEW.KCLE.FL.W.0019.170208T0112Z-170208T2136Z/
/PNVO1.1.ER.170208T0112Z.170208T0600Z.170208T1536Z.NO/
1221 PM EST TUE FEB 7 2017
The National Weather Service in Cleveland has issued a
* Flood Warning for
The Grand River At Painesville
* from this evening to Wednesday afternoon.
* At 12 PM the stage was 6.3 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage this afternoon and
rise to near 8.4 feet by this evening. The river will fall below flood
stage by Wednesday morning.
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$
Sefcovic8 follow-up statements
708
WGUS81 KCLE 072052
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
352 PM EST TUE FEB 7 2017
...The flood warning continues for the following rivers in Ohio...
Cuyahoga River At Independence
Chagrin River At Willoughby
Grand River At Painesville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC035-080452-
/O.EXT.KCLE.FL.W.0017.000000T0000Z-170208T0500Z/
/INDO1.1.ER.170207T1738Z.170207T1930Z.170207T2300Z.NO/
352 PM EST TUE FEB 7 2017
The flood warning continues for
the Cuyahoga River At Independence
* Until late tonight.
* At 3:30 PM Tuesday the stage was 16.4 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...the river will fall to below flood stage by this
evening.
* At 17.0 feet...Water reaches Murray and Fosdick Roads in Valley
View. Portions of Exchange Road, Wall Street, and Cloverleaf Road
inundated.
* At 16.0 feet...Floodwaters reach Canal Road in the village of Valley View.
&&
LAT...LON 4145 8170 4146 8166 4128 8152 4128 8161
$$
OHC085-080452-
/O.EXT.KCLE.FL.W.0018.000000T0000Z-170208T0923Z/
/WBYO1.2.ER.170207T1715Z.170208T0000Z.170208T0323Z.NO/
352 PM EST TUE FEB 7 2017
The flood warning continues for
the Chagrin River At Willoughby
* Until late tonight.
* At 3:15 PM Tuesday the stage was 12.9 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to near 13.2 feet by this evening.
The river will fall below flood stage tonight.
* At 13.0 feet...Banks begin overflowing in Willoughby and Daniels
Park. Flooding is possible along the northern section of Trailard,
Milann, and Chagrin Drives in Willoughby Hills.
&&
LAT...LON 4166 8144 4167 8141 4163 8138 4157 8139
4157 8144 4163 8142
$$
OHC085-080452-
/O.EXT.KCLE.FL.W.0019.170207T2050Z-000000T0000Z/
/PNVO1.1.ER.170207T1813Z.170208T0600Z.000000T0000Z.NO/
352 PM EST TUE FEB 7 2017
The flood warning continues for
the Grand River At Painesville
* Until further notice.
* At 3:00 PM Tuesday the stage was 9.3 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 8.0 feet.
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$243
WGUS81 KCLE 080143
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
843 PM EST TUE FEB 7 2017
...The flood warning continues for the following rivers in Ohio...
Huron River Near Milan
Black River At Elyria
Grand River At Painesville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC043-080943-
/O.EXT.KCLE.FL.W.0020.000000T0000Z-170208T1418Z/
/MILO1.1.ER.170207T2236Z.170208T0600Z.170208T0818Z.NO/
843 PM EST TUE FEB 7 2017
The flood warning continues for
the Huron River Near Milan
* until Wednesday morning...or until the warning is cancelled.
* At 7:30 PM Tuesday the stage was 18.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...The river will rise to near 18.5 feet by late tonight.
The river will fall below flood stage early Wednesday morning.
* At 18.0 feet...Flooding occurs in lying areas along the river from
Milan to Franklin Flats.
&&
LAT...LON 4140 8257 4138 8252 4129 8257 4129 8265
$$
OHC093-080942-
/O.EXT.KCLE.FL.W.0021.000000T0000Z-170208T2230Z/
/ELRO1.1.ER.170208T0004Z.170208T0600Z.170208T1630Z.NO/
843 PM EST TUE FEB 7 2017
The flood warning continues for
the Black River At Elyria
* until Wednesday afternoon...or until the warning is cancelled.
* At 8:00 PM Tuesday the stage was 9.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to near 10.0 feet late tonight.
The river will fall below flood stage Wednesday morning.
* At 11.0 feet...Flooding begins in low lying areas near the river in
Elyria. Ford Road may be closed for high water.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC085-080942-
/O.EXT.KCLE.FL.W.0019.000000T0000Z-170209T0824Z/
/PNVO1.1.ER.170207T1813Z.170207T2200Z.170209T0224Z.NO/
843 PM EST TUE FEB 7 2017
The flood warning continues for
the Grand River At Painesville
* until late Wednesday night...or until the warning is cancelled.
* At 8:00 PM Tuesday the stage was 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...The river will fall below flood stage Wednesday.
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$699
WGUS81 KCLE 080930
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
430 AM EST WED FEB 8 2017
...The flood warning continues for the following rivers in Ohio...
Eagle Creek At Phalanx Station
Black River At Elyria
Grand River At Painesville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC093-081730-
/O.CON.KCLE.FL.W.0021.000000T0000Z-170208T2230Z/
/ELRO1.1.ER.170208T0004Z.170208T0800Z.170208T1630Z.NO/
430 AM EST WED FEB 8 2017
The flood warning continues for
the Black River At Elyria
* until this afternoon
* At 4:00 AM Wednesday the stage was 9.9 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...the river will fall below flood stage this afternoon.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC085-081729-
/O.CON.KCLE.FL.W.0019.000000T0000Z-170209T0824Z/
/PNVO1.1.ER.170207T1813Z.170208T0600Z.170209T0224Z.NO/
430 AM EST WED FEB 8 2017
The flood warning continues for
the Grand River At Painesville
* until late tonight.
* At 4:00 AM Wednesday the stage was 9.4 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...the river will fall below flood stage tonight.
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
* At 8.0 feet...Water levels will overrun the banks along the
metropark south of Painesville.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$
OHC155-081729-
/O.EXT.KCLE.FL.W.0022.000000T0000Z-170209T0700Z/
/PHAO1.1.ER.170208T0530Z.170208T1100Z.170209T0100Z.UU/
430 AM EST WED FEB 8 2017
The flood warning continues for
the Eagle Creek At Phalanx Station
* until late tonight.
* At 4:00 AM Wednesday the stage was 10.3 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to near 10.7 feet this morning.
The river will fall below flood stage tonight.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in
Braceville floods. Knowlton Road will be threatened.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$713
WGUS81 KCLE 081409
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
909 AM EST WED FEB 8 2017
...The flood warning continues for the following rivers in Ohio...
Black River At Elyria
Grand River At Painesville
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC093-082209-
/O.EXT.KCLE.FL.W.0021.000000T0000Z-170209T0000Z/
/ELRO1.1.ER.170208T0004Z.170208T0800Z.170208T1800Z.NO/
909 AM EST WED FEB 8 2017
The flood warning continues for
the Black River At Elyria
* until this evening...or until the warning is cancelled.
* At 8:00 AM Wednesday the stage was 9.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...the river will fall to below flood stage by this
afternoon.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC085-082209-
/O.EXT.KCLE.FL.W.0019.000000T0000Z-170209T0900Z/
/PNVO1.1.ER.170207T1813Z.170208T0600Z.170209T0300Z.NO/
909 AM EST WED FEB 8 2017
The flood warning continues for
the Grand River At Painesville
* until late tonight.
* At 8:00 AM Wednesday the stage was 9.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...the river will fall to below flood stage by tonight.
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$
OHC155-082209-
/O.EXT.KCLE.FL.W.0022.000000T0000Z-170209T1030Z/
/PHAO1.1.ER.170208T0530Z.170208T1500Z.170209T0430Z.UU/
909 AM EST WED FEB 8 2017
The flood warning continues for
the Eagle Creek At Phalanx Station
* until late tonight.
* At 8:00 AM Wednesday the stage was 10.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to near 11.0 feet by late this
morning. The river will fall below flood stage tonight.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$946
WGUS81 KCLE 081922
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
222 PM EST WED FEB 8 2017
...The flood warning continues for the following rivers in Ohio...
Grand River At Painesville
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC085-090322-
/O.CON.KCLE.FL.W.0019.000000T0000Z-170209T0900Z/
/PNVO1.1.ER.170207T1813Z.170208T0600Z.170209T0300Z.NO/
222 PM EST WED FEB 8 2017
The flood warning continues for
the Grand River At Painesville
* until late tonight...or until the warning is cancelled.
* At 2:00 PM Wednesday the stage was 9.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...the river will fall to below flood stage by tonight.
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$
OHC155-090322-
/O.CON.KCLE.FL.W.0022.000000T0000Z-170209T1030Z/
/PHAO1.1.ER.170208T0530Z.170208T1630Z.170209T0430Z.UU/
222 PM EST WED FEB 8 2017
The flood warning continues for
the Eagle Creek At Phalanx Station
* until late tonight...or until the warning is cancelled.
* At 2:00 PM Wednesday the stage was 10.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will be near 10.9 feet late this
afternoon and fall below flood stage tonight.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$426
WGUS81 KCLE 090325
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1025 PM EST WED FEB 8 2017
...The flood warning continues for the following rivers in Ohio...
Grand River At Painesville
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC085-091125-
/O.EXT.KCLE.FL.W.0019.000000T0000Z-170209T1200Z/
/PNVO1.1.ER.170207T1813Z.170208T0600Z.170209T0600Z.NO/
1025 PM EST WED FEB 8 2017
The flood warning continues for
the Grand River At Painesville
* until Thursday morning...or until the warning is cancelled.
* At 10:00 PM Wednesday the stage was 9.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...the river will fall below flood stage late
tonight.
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$
OHC155-091030-
/O.CON.KCLE.FL.W.0022.000000T0000Z-170209T1030Z/
/PHAO1.1.ER.170208T0530Z.170208T1630Z.170209T0430Z.UU/
1025 PM EST WED FEB 8 2017
The flood warning continues for
the Eagle Creek At Phalanx Station
* until late tonight...or until the warning is cancelled.
* At 10:00 PM Wednesday the stage was 9.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...the river will fall below flood stage late tonight.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in
Braceville floods. Knowlton Road will be threatened.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$839
WGUS81 KCLE 090943
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
443 AM EST THU FEB 9 2017
...The flood warning continues for the following rivers in Ohio...
Grand River At Painesville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC085-091743-
/O.EXT.KCLE.FL.W.0019.000000T0000Z-170209T2100Z/
/PNVO1.1.ER.170207T1813Z.170208T0600Z.170209T1500Z.NO/
443 AM EST THU FEB 9 2017
The flood warning continues for
the Grand River At Painesville
* until this afternoon...or until the warning is cancelled.
* At 4:00 AM Thursday the stage was 8.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...the river will fall to below flood stage by late this
morning.
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark at Vrooman Road likely. Vrooman Road also inundated.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$
Lombardy736
WGUS81 KCLE 091724
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1224 PM EST THU FEB 9 2017
...The flood warning is cancelled for the following river in Ohio...
Grand River At Painesville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC085-091754-
/O.CAN.KCLE.FL.W.0019.000000T0000Z-170209T2100Z/
/PNVO1.1.ER.170207T1813Z.170208T0600Z.170209T1515Z.NO/
1224 PM EST THU FEB 9 2017
* At 12:00 PM Thursday the stage was 7.8 feet.
* The river will continue to fall and remain below flood stage.
* Flood stage is 8.0 feet.
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
* At 8.0 feet...Water levels will overrun the banks along the
metropark south of Painesville.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$
ThompsonWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Feb 7, 9:38 AM EST, 2 hours 43 minutes earlier.
Area forecast discussion, Feb 7, 9:38 AM EST, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
938 AM EST Tue Feb 7 2017
.SYNOPSIS...
Low pressure over Missouri will move northeast across the
central Great Lakes this evening and will reach quebec by
Wednesday morning. A warm front east from the low will lift
north across the region today. A trailing cold front will cross
the area from the west this evening. High pressure will slowly
build over the region from the west Wednesday through Friday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Showers continue to move northeast across the area with the
southern half of the area now dry. All area should enjoy a
period of mainly dry weather before precip chances ramp back up
this afternoon. Had some thunder earlier but this has all
dissipated. Still think there could be more this afternoon with
good shear profiles. Instability will be lacking with MU CAPES
peaking out around 100J/KG. Given the strong dynamics and
surface cold front moving across the area later today still
think that embedded thunder is likely. The surface warm front
has yet to clear NW OH but should shortly. A rapid 15 degree
warm up will occur as this happens. Forecast highs appear on
track so have made no changes. Modified the forecast to account
for current precip coverage.
Original...Radar shows scattered rain showers across the area
with more organized activity just to our south and southwest
that will lift into the area through the next couple hours. Much
of this has lightning as well so will carry thunderstorms after
10 or 11Z from the southwest. Will continue with likely to
categorical pops through the day. Dense fog has moved into the
western counties just north of the approaching warm front. Will
carry an advisory through 14z. Would expect visibilities to
improve as the warm front lifts through. Highs in the lower 60s
much of the area which would be record/near record for all.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
Tonight the low will move northeast of the lakes and the trailing
cold front will move across the area. Precip should diminish
west to east but could end in a little snow especially
northeast. No significant accums expected. Models continue to
show moisture/precip streaking in from the west with a short
wave Wednesday. Best chance for snow should be across the
southern tier but all areas will likely get something. Will have
an inch or two south and less north. Wednesday night into
Thursday colder air drops into the area with 850mb temps -15C
to -16C across the lake by 12z Thursday. Colder still by 00Z
Friday at -19C. Will have likely to categorical pops Wednesday
night into Thursday night for the snowbelt. The NAM also show a
impulse dropping SSE into northwest Ohio Thursday morning and
then taking it across the area so showed that in the grids.
Thursday night into early Friday a ridge of high pressure moves
through. For friday however the area will be under significant
isentropic lift/warm advection on the back side of the high
ahead of a clipper system that moves across the lakes friday
night. Will have chance pops for the day most places and in the
northeast friday night. Temps near normal Wednesday and Friday
and below normal Thursday.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
Weak wave of upper energy acting on lower level moist warm
advection expected to produce areas of light precip sat that
becomes widespread and heavier sat night as low pressure moves
ne into the area. Initially temps sat morning appear cold enough
for mix of wintry precip for ne half of cwa.
The low should be ne of the area by sun evening, pulling a trailing
cold front east of the cwa by about midnight with drier and colder
air moving in to end the precip threat for all but the snowbelt
where a few lake enhanced snow showers may linger later sun night
and monday.
&&
.AVIATION /12Z Tuesday THROUGH Saturday/...
Widespread shra and sct tsra will lift nne across the area this
morning producing a mix of ifr and low mvfr in rain and fog. As a
warm front lifts north of the area into midday conditions will
improve some and the widespread shra will become more scattered.
Some tsra with locally heavy rain and winds gusting to 45 knots will
develop with daytime heating this afternoon.
A diffuse cold front will push east across the area tonight ending
the threat for shra/tsra, leaving just a few light rain or snow
showers in the snowbelt by the end of the night. Cigs and vsby's
will also be improving west to east tonight as drier air moves in
behind the cold front. Winds gusting 20 to 30 knots will veer more
toward the west with the fropa.
OUTLOOK...Areas of VFR Wed through Sat.
&&
.MARINE...
Mix of east winds offshore and se to south winds along the nearshore
will become just south to sw today as a warm front lifts north
across the lake. Wind speeds should increase to 15 to 25 knots by
the end of the day, then to 30 knots tonight as a cold front sweeps
across the lake and winds turn west.
The pressure gradient relaxes over the lake wed into wed night so
sca conditions may end for a while but then re-tightens on thu as a
secondary arctic front drops se thru the lake. Winds later thu may
or may not quite make it into a 15 to 25 knot range but waves should
get to 4 foot or better so yet another sca headline looks likely.
Winds diminish some for friday as high pressure moves up the oh
valley and back to south. South to sw winds could briefly get back
up to marginal sca force fri night into sat.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 7 PM this evening to 4 PM EST
Wednesday for LEZ144>149.
&&
SYNOPSIS...TK
NEAR TERM...TK/Kubina
SHORT TERM...TK
LONG TERM...Adams
AVIATION...Adams
MARINE...AdamsHazardous weather outlook, Feb 7, 6:39 AM EST, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 639 AM EST Tue Feb 7 2017 OHZ003-006>009-017>019-081145- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-HANCOCK-SENECA-HURON- 639 AM EST Tue Feb 7 2017 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ010>014-020>023-027>033-036>038-047-089-PAZ001>003-081145- LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE- 639 AM EST Tue Feb 7 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-081145- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 639 AM EST Tue Feb 7 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 2:44 AM EST | Dense Fog Advisory | CLE | Erie, Hancock, Huron, Lucas, Ottawa, Sandusky and 2 more | 6 hr |
| Feb 7, 3:38 AM EST | Small Craft Advisory | CLE | 33 hr | |
| Feb 7, 11:04 AM EST | River Flood Warning | CLE | Cuyahoga | 10 hr |
| Feb 7, 11:37 AM EST | Areal Flood Warning | CLE | Ashtabula, Cuyahoga, Geauga, Lake | 12 hr |
| Feb 7, 12:05 PM EST | River Flood Warning | CLE | Lake | 9 hr |
| Feb 7, 5:37 PM EST | River Flood Warning | CLE | Erie | 19 hr |
| Feb 7, 6:44 PM EST | River Flood Warning | CLE | Lorain | 20 hr |
Nearby
River Flood Warnings in Ohio, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.